MAUDE Adverse Event Report: AVANOS MEDICAL INC. COOLED RADIOFREQUENCY KIT ADVANCED; CRPA - COOLIEF RF PROBES ADVANCED

AVANOS MEDICAL INC. COOLED RADIOFREQUENCY KIT ADVANCED; CRPA - COOLIEF RF PROBES ADVANCED
Model Number CRKA-17-75-2
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record and udi are in-progress.All information reasonably known as of (b)(6) 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, "physician had fellow hold the cannula in place with a kelly clamp because the (b)(6) was too short to reach the target area in the shoulder.The clamp was placed on the copper part of the cannula.We had already done all 4 posterior lesions and was doing the anterior lesion.I was focused on the generator because the temperature wasn't going up but the impedance looked good.We heard an audible pop and turned the machine off.The doctors looked at the skin around the probe entry and didn't see anything abnormal, and i was instructed to resume lesioning.After a few seconds the fellow drew dr.Villalobo's attention to the patient's shoulder.The fellow was holding the kelly clamp and allowed the clamp to rest on the patient's shoulder, and the heat seems to have transferred to that area and caused a skin burn.The patient was treated and sent home.Md will follow-up.(b)(6) nurse called clinical specialist for additional for this incident.She states that the physician thought the burn was a 3rd degree burn and it was treated, patient was given ointment.Overall consensus of the event is thought to be related to the placement of the kelly clamp on the probe which diverted the heat to the area of the shoulder causing the burn.¿.
 
Additional Manufacturer Narrative
The device history record for lot 30348338 was reviewed and the product was produced according to product specifications.A root cause could not be determined.All information reasonably known as of 19 jan 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
COOLED RADIOFREQUENCY KIT ADVANCED
Common Device Name
CRPA - COOLIEF RF PROBES ADVANCED
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c.
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key23716943
Report Number2026095-2025-00033
Device Sequence Number8845512
Product Code GXI
UDI-Device Identifier00193493479085
UDI-Public(01)00193493479085(240)104790800(11)241031(17)261031(10)30348338
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K203066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCRKA-17-75-2
Device Catalogue NumberCRKA-17-75-2
Device Lot Number30348338
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AVANOS CRG V1.16.; KELLY CLAMP.
Outcome Attributed to Adverse Event Other;
Patient SexMale